Publications

Publicaciones de A. Romero [rss]
2016
Jr. E. A. Lima, A. Romero. Uniqueness of complete maximal surfaces in certain Lorentzian product spacetimes J. Math. Anal. Appl. 435 (2016) no. 2 , 1352–1363. MathScinet [bib]
2015
D. de la Fuente, A. Romero, P. J. Torres. Unchanged direction motion in general relativity: the problems of prescribing acceleration and the extensibility of trajectories J. Math. Phys. 56 (2015) no. 11 , 112501, 13. MathScinet [bib]
A. Romero, R. M. Rubio, J. J. Salamanca. Complete maximal hypersurfaces in certain spatially open generalized Robertson-Walker spacetimes Rev. R. Acad. Cienc. Exactas F\'\i s. Nat. Ser. A Math. RACSAM 109 (2015) no. 2 , 451–460. MathScinet [bib] [doi]
J. A. Aledo, A. Romero, R. M. Rubio. The classical Calabi-Bernstein Theorem revisited J. Math. Anal. Appl. 431 (2015) no. 2 , 1172–1177. MathScinet [bib] [doi]
J. A. Aledo, A. Romero, R. M. Rubio. The existence and uniqueness of standard static splitting Classical Quantum Gravity 32 (2015) no. 10 , 105004, 9. MathScinet [bib] [doi]
D. de la Fuente, A. Romero. Uniformly accelerated motion in General Relativity: completeness of inextensible trajectories Gen. Relativity Gravitation 47 (2015) no. 4 , Art. 33, 13. MathScinet [bib] [doi]
D. de la Fuente, A. Romero, P. J. Torres. Radial solutions of the Dirichlet problem for the prescribed mean curvature equation in a Robertson-Walker spacetime Adv. Nonlinear Stud. 15 (2015) no. 1 , 171–181. MathScinet [bib]
2014
A. Romero. A new technique for the study of complete maximal hypersurfaces in certain open generalized Robertson-Walker spacetimes Chapter in Springer, Tyo 106 (2014) , 21–31. MathScinet [bib] [doi]
A. Romero, R. M. Rubio, J. J. Salamanca. Spacelike graphs of finite total curvature in certain 3-dimensional generalized Robertson-Walker spacetime Rep. Math. Phys. 73 (2014) no. 2 , 241–254. MathScinet [bib] [doi]
F. J. Palomo, F. J. Rodríguez, A. Romero. New characterizations of compact totally umbilical spacelike surfaces in 4-dimensional Lorentz-Minkowski spacetime through a lightcone Mediterr. J. Math. 11 (2014) no. 4 , 1229–1240. MathScinet [bib] [doi]
M. Ortega, F. J. Palomo, A. Romero. Componentwise conformal vector fields on Riemannian almost product manifolds Balkan J. Geom. Appl. 19 (2014) no. 1 , 88–99. MathScinet [bib]
A. Romero, R. M. Rubio, J. J. Salamanca. A new approach for uniqueness of complete maximal hypersurfaces in spatially parabolic GRW spacetimes J. Math. Anal. Appl. 419 (2014) no. 1 , 355–372. MathScinet [bib] [doi]
J. A. Aledo, A. Romero, R. M. Rubio. Constant mean curvature spacelike hypersurfaces in Lorentzian warped products and Calabi-Bernstein type problems Nonlinear Anal. 106 (2014) , 57–69. MathScinet [bib] [doi]
J. A. Aledo, A. Romero, R. M. Rubio. Estimates for the curvatures of spacelike hypersurfaces in gradient conformally stationary spacetimes Classical Quantum Gravity 31 (2014) no. 8 , 085015, 15. MathScinet [bib] [doi]
J. A. Aledo, A. Romero, R. M. Rubio. Upper and lower bounds for the volume of a compact spacelike hypersurface in a generalized Robertson-Walker spacetime Int. J. Geom. Methods Mod. Phys. 11 (2014) no. 1 , 1450006, 10. MathScinet [bib] [doi]
Powered by bibtexbrowser